Distribution theory for exponential families

Bexheti, Bedrije and Jusufi-Zenku, Teuta and Asani, Qamile (2018) Distribution theory for exponential families. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 157-162. ISSN 2671-3039

[img] Text

Download (887kB)
Official URL: https://sites.google.com/unite.edu.mk/jnsm/vol-3-n...


The importance of exponential family distributions lies in the way in which the parameter of the model interacts with the argument of the density or frequency function in the model function. This type of structure simplifies certain aspects of the distribution theory of the model, particularly those aspects concerned with how the distributions change under changes in parameter values. Consider a random variable Y with model function of the form only the first of these terms depends on θ and that term depends on Y only thought T(Y). In this paper we give two theorems which give expressions of the idea that the dependence of the distribution of Y on θ is primarily through the dependence of distribution of T(Y) on θ.

Item Type: Article
Subjects: Q Science > Q Science (General)
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Unnamed user with email zshi@unite.edu.mk
Date Deposited: 05 Jun 2019 08:34
Last Modified: 05 Jun 2019 08:34
URI: http://eprints.unite.edu.mk/id/eprint/156

Actions (login required)

View Item View Item